# SDR IXXA0200135S

- Difficulty date: September 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 80,111 hours, 32,890 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Longeron 33r
- Part time: 80,111 hours, 32,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE LONGERON 33R AT STATION 350 AFT OF THE C-1 DOOR CUT OUT.  REPAIR ACCOMPLISHED, REMOVAL OF DAMAGED LONGERON FROM STATION 340 TO 450, FABRICATION AND INSTALLATION OF NEW LONGERON IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
